# SDR 9810079984

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW DECLINED A RED EMERGENCY AND CONFIRMED VISUALLY THAT NOSE GEAR WAS DOWN AND LOCKED.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL.
